RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 6(342), Pages 165–166 (Mi umn468)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Maximal suborgraphs with the biggest Perron number

S. V. Savchenko

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm468

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:6, 1181–1182

Bibliographic databases:

MSC: 05C20
Accepted: 24.09.2001

Citation: S. V. Savchenko, “Maximal suborgraphs with the biggest Perron number”, Uspekhi Mat. Nauk, 56:6(342) (2001), 165–166; Russian Math. Surveys, 56:6 (2001), 1181–1182

Citation in format AMSBIB
\Bibitem{Sav01}
\by S.~V.~Savchenko
\paper Maximal suborgraphs with the biggest Perron number
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 6(342)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn468}
\crossref{https://doi.org/10.4213/rm468}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1886736}
\zmath{https://zbmath.org/?q=an:1054.05069}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56.1181S}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 6
\pages 1181--1182
\crossref{https://doi.org/10.1070/RM2001v056n06ABEH000468}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175108600017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035563474}


Linking options:
  • http://mi.mathnet.ru/eng/umn468
  • https://doi.org/10.4213/rm468
  • http://mi.mathnet.ru/eng/umn/v56/i6/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:281
    Full text:97
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020